# SDR SWIA20240710501

- Difficulty date: May 1, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

PAX DOOR INTERIOR STRUCTURE CLIP ATTACHING TO INTERCOSTAL DD6 INSIDE PANEL 832FR IS CORRODED. HN00157091     (C-CHECK RO 7/9/2024)    INSTALLED NEW ATTACHMENT CLIP TO DD6 REF CRJ900 SRM 51-42-06-001-001-A01, DWG 601R31702 REV -N. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
